# SDR 9719699962

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK IN NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL FS 110 AT THE LEFT OUTBOARD VERTICAL SUPPORT BEAM.  INSTALLED REPAIR DOUBLER PER EA 99-151652.
